[Ibogaine] QT info

G Lists melslists at gmail.com
Mon Jan 19 16:12:00 EST 2009


Randy....
My everything is thinking about you today. Love light and health!
M

On Mon, Jan 19, 2009 at 1:48 PM, Randy Faulconer <bicuitboy714 at gmail.com>wrote:

>             I used a baby monitor when I was doing it. It really makes a
> big difference. That doesn't mean that you don't go check on them every so
> often, it is just for emergancies or if the patient needs you when you
> aren't there. You can hear everything that happens in the room.
>
>            Peace Love and Collective Knowledge
>                      Randy
>
>   On Mon, Jan 19, 2009 at 12:51 PM, G Lists <melslists at gmail.com> wrote:
>
>> Remote Telemetry monitoring
>> Expensive, and also potentially cumbersome for the person going through
>> the experience.  Safe though.  Lots of examples online with costs.
>> Melanie
>>
>>   On Mon, Jan 19, 2009 at 9:39 AM, Charles Rossouw <
>> charles.rossouw at gmail.com> wrote:
>>
>>> Hi Matt
>>>
>>> Amiodarone can be used, although there is small possibility that it can
>>> also cause prolonged QT. The problem with the seizures are that people can
>>> misinterpret it as severe withdrawals, and may think to use morphine,
>>> which can then become fatal.  It is important to give the personnel at the
>>> hospital as much a possible information about ibogaine, and to tell
>>> everybody that has contact with the patient: "NO OPIATES!"
>>>
>>> I agree that patients should be monitored by ECG throughout
>>> treatment, although I have never done that.  Mia culpa.  I just think the
>>> monitor should be on an extension in a different room, because of the
>>> constant beeping, which be distractive.
>>>
>>> Kind regards
>>>
>>> Charles
>>>   On Mon, Jan 19, 2009 at 6:10 PM, Matt Shriver <ibogamail at gmail.com>wrote:
>>>
>>>>   http://www.qtsyndrome.ch/faq.html
>>>>
>>>> After reading this I wondered if what they are calling a "seizure-like
>>>> attack" in the article about the incident in the Netherlands, was actually a
>>>> loss of consciousness.  If it is as common as they say it is, I imagine that
>>>> unfortunately, we may be seeing more deaths.  To answer my own question from
>>>> my previous post it looks like her corrected QT of 616ms is actually quite
>>>> high.
>>>>
>>>> This article also says "It is generally estimated that approximately
>>>> 10% to 12% of all patients with long QT syndrome show a normal QT-interval
>>>> on their ECG."  which is a little troubling in terms of exclusion
>>>> criteria.  They also mention physical exertion and stress as being points at
>>>> which high QT interval people suddenly die.  I know it is common for the
>>>> Bwiti to engage in physical exertion (i.e. dancing) while on low doses of
>>>> iboga, I wonder if there have been incidences in which these people suddenly
>>>> died without warning.
>>>>
>>>> They also mention beta blockers as a likely treatment. Would anyone who
>>>> knows about these things care to conjecture what might happen if someone
>>>> took a beta blocker with ibogaine?
>>>>
>>>> Matt
>>>>
>>>>
>>>>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>>>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>>>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>>>
>>>>
>>>
>>>
>>> --
>>> +27 71 687 0068
>>>
>>>
>>>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>>
>>>
>>
>>
>>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>
>>
>
>
>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20090119/c3c8b184/attachment.html>


More information about the Ibogaine mailing list